# SDR ASOA20141126349

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 39,110 hours, 29,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK 4, PROTRUDING DENTS IN SAME BAY AT FRAME 20-21, STRINGER 19L-20L.  MAINTENANCE PERFORMED REPAIR OF 4 PROTRUDING DENTS BETWEEN FRAME 20-21 STRINGER 19L-20L IAW SRM 53-21-01.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
